# SDR AALA202112017940

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 64,368 hours, 25,557 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNCOMMANDED YAW INPUTS AT FL260 DURING TURN AND AT FL200 DURING DESCENT, NO TURN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
